dancinglampy (dancinglampy) wrote in menstrual_cups,
dancinglampy
dancinglampy
menstrual_cups

Pain and bleeding a week after period using DivaCup

Hi everyone, I've been lurking for a while and wanted to say thanks for all the helpful information. I had my DivaCup (the smaller size) for about 2 years and couldn't figure it out before I found this community. When I finally was able to start using it last month, I fell in love.

However: I got scared today. I kept my DivaCup in for the week following my period because I was having that white, mucous-y discharge. Today I noticed some minor discomfort in my belly and the area where my cup was seemed to feel tight. I thought it might be cup-related. I removed the cup, and my fingers came out bloodstained and there was blood when I wiped. My period ended a week ago and I haven't ever spotted this far afterward. I did notice the cup was kind of high. Is this normal? I'm scared that something could be wrong. My mom recently passed away from colon cancer that spread to her ovaries and she had a lot of female problems before the diagnosis, so my mind immediately jumps there. I have a doctor appointment (not related, just for a checkup) next week but I'm wondering if it's something I need to get checked out sooner, or if it's not really a concern at all.

In case it helps, I'm 27, not a virgin, never had kids. Thanks.
Tags: continuous use, divacup, health risks, leakage & spotting
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments